How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 45238
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Having diarriah for 6 weeks what can it be

This answer was rated:

Having diarriah for 6 weeks what can it be
Hello, this is Dr. David. I have read your question and I'm ready to help.

that is a long time to have diarrhea.

you could have a bowel allergy to glutten wheat protein

or you could have a parasite infection if you have been drinking not purified water or lake or river water

you could have an inflammatory bowel disease like crohns or ulcerative colitis

or a bowel infection like clostridium difficile if you have been on antibiotics recently.

you could be very dehydrated from this diarrhea.

you need to see a doctor ASAP and get stool and blood testing to get to the bottom of this diarrhea to stop it soon before you end up in the hospital with dehydration and electrolyte imbalances.

do you have a doctor you can see to get these tests?
Customer: replied 3 years ago.
Doctor I have taken lately hcg drops to loose weight 2 months ago can it be from that
usually hcg drops would not cause diarrhea, but it could be causing the diarrhea in your case.

I would stop the drops and see if your diarrhea gets better. if it does get better, then it was the hcg causing the diarrhea.
Customer: replied 3 years ago.
I stop it already before this 6 weeks and still have it
Can it be a sign of cancer or hiv ?
at your age, most likely not cancer

HIV would be rare to cause diarrhea.

I would see a doctor and get blood and stool testing to see why you are having diarrhea.

you could have a bowel allergy, or a bowel infection or inflammatory bowel disease or something else.

you might even need a colonoscopy

if you want, you can see a GI specialist who specializes in GI issues like this of diarrhea for a long time.

do you have health insurance to be able to see a doctor?

best to see a doctor now and find out what is wrong than to wait.
Dr. David and 5 other Medical Specialists are ready to help you
Customer: replied 3 years ago.
No but I guess health importAnd so have to go
yes, health is important.

you do need to go see a doctor

best of luck to you

let me know if you have other questions.

if done for now, please click accept and leave positive feedback below the chat box so I can get credit for helping you today

you can always reach me with "a question for Dr. David" if you have any other questions

here is my website

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com